default-icon
Boils on private parts.
I have got boils on my private parts. I took amoxicillin and the inflammation reduced so I stopped medicine. I see after a day it has resumed again pls suggest a medicine for this.
337 Views v

Answers (3)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. J.Mariano Anto Bruno Mascarenhas
General Physician 18 yrs exp Chennai

Free 3 day follow up

Chat Now

₹700 for 24 hrs

This cannot be managed with home remedies You have to consult a Doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. A. Salam
Internal Medicine 10 yrs exp Pune

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Dear Practo user, Recurrent boil can be due to deranged sugar levels. Please check your blood sugar and consult with general surgeon for management of boil.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Poornachandra Tejaswi S
General Physician 3 yrs exp Bangalore
Hello it looks like you are suffering from balanitis.i.e. inflammation of the foreskin. This could be due to any irritant application, lack of hygiene, diabetes, candidiasis, and sometimes even drug allergy. Candidiasis being the most common. You need to consult a dermatologist so that they can find the primary cause and treat accordingly. Till then eash your genitals only with lukwarm water. Do not use any soaps or antiseptics like dettol.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.